Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Physical effects of Meth's on penis

I have a concern regarding meth s physical influence on my penis. I have had an extremely irritated and inflamed penis for the last couple of weeks. Just recently, white bumps (that look like excess skin-possibly pus filled) are appearing around my penis head . Could it be due to the friction and chafing during sex? Is meth residue coming out of my skin and infecting me? Could I have caught a yeast infection? My girlfriend and I have both been tested and clean of STD s.
Asked On : Sun, 29 May 2011
Answers:  1 Views:  2310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to consult dermatologist
as far as meth salt is concern it has no direct effect on penis
u need to keep it clean
avoid sex for a wk
it might be yeast or fungal infection
drink more water
apply only antifungal cream twice a day
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor